# SDR SWAA2024080507774

- Difficulty date: July 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON O/B FAN COWL ENGINE 1 2024-402146<[01] REPLACED SUPPORT BRACKET ON O/B FAN COWL ENGINE 1 IAW B737-800 SRM 51-40-02 AND AND GOODRICH AEROSTRUCTURES CMM 71-13-30 PAGE 10050;[02] REPLACED SUPPORT BRACKET ON O/B FAN COWL ENGINE 1 IAW B737-800 SRM 51-40-02 AND AND GOODRICH AEROSTRUCTURES CMM 71-13-30 PAGE 10050
